Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Bayraktar, Erhan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Bayraktar, Erhan, Czichowsky, Christoph, Dolinskyi, Leonid and Dolinsky, Yan (2021) Short communication: a note on utility maximization with proportional transaction costs and stability of optimal portfolios. SIAM Journal on Financial Mathematics, 12 (4). SC115 - SC125. ISSN 1945-497X

Bayraktar, Erhan, Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Xing, Hao (2012) Valuation equations for stochastic volatility models. SIAM Journal on Financial Mathematics, 3 (1). pp. 351-373. ISSN 1945-497X

Bayraktar, Erhan and Xing, Hao (2012) Regularity of the optimal stopping problem for jump diffusions. SIAM Journal on Control and Optimization, 50 (3). pp. 1337-1357. ISSN 0363-0129

Bayraktar, Erhan, Kardaras, Constantinos ORCID: 0000-0001-6903-4506 and Xing, Hao (2011) Strict local martingale deflators and valuing American call-type options. Finance and Stochastics, 16 (2). pp. 275-291. ISSN 0949-2984

Bayraktar, Erhan and Xing, Hao (2010) On the uniqueness of classical solutions of Cauchy problems. Proceedings of the American Mathematical Society, 138 (06). pp. 2061-2064. ISSN 0002-9939

Bayraktar, Erhan and Xing, Hao (2010) Pricing Asian options for jump diffusion. Mathematical Finance, 21 (1). pp. 117-143. ISSN 0960-1627

Bayraktar, Erhan and Xing, Hao (2009) Analysis of the optimal exercise boundary of American options for jump diffusions. SIAM Journal on Mathematical Analysis, 41 (2). pp. 825-860. ISSN 0036-1410

Bayraktar, Erhan and Xing, Hao (2009) Pricing American options for jump diffusions by iterating optimal stopping problems for diffusions. Mathematical Methods of Operations Research, 70 (3). pp. 505-525. ISSN 1432-2994

This list was generated on Thu May 23 17:12:27 2024 BST.